Properties of n-th Degree Bernstein Polynomials


Cetin E., Ozbay H., Togan M., CANGÜL İ. N.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3636745
  • City: Halkidiki
  • Country: Greece

Abstract

In this paper, derivatives of the product of Bernstein polynomials of the same and different degrees are obtained. Also a recurrence formula for those polynomials together with some new properties are given.